Archive
Volume 2,  Issue 3 ,    March 2011
PhishProtector: A Tool for Protection against Phishing Attacks
BHARGAV TEJA MANIKONDA, DIVYAJYOTI KHANDELWAL and V. VIJAYASHERLY
J. Comp. & Math. Sci. Vol.2 (3), 399 - 405  ( 2011 )   
Visitor# 3261
Abstract       View PDF      

A Bottom Up Algorithm for Mining Spatiotemporal Patterns
SADIQ HUSSAIN1, NAYEEMUDDIN AHMED2 and G.C. HAZARIKA3
J. Comp. & Math. Sci. Vol.2 (3), 407 - 414  ( 2011 )   
Visitor# 3074
Abstract       View PDF      

Implementation, Analysis and Performance Evaluation of Hybrid Rough Set Particle Swarm Optimization (HRSPSO) Algorithm for Image Pixel Classification and Segmentation
H. S. BEHERA
J. Comp. & Math. Sci. Vol.2 (3), 415 - 422  ( 2011 )   
Visitor# 3018
Abstract       View PDF      

Applications of Data Mining in Customer Relationship Management
V. THANUJA1, B. VENKATESWARLU2 and G. S. G. N. ANJANEYULU3
J. Comp. & Math. Sci. Vol.2 (3), 423 - 433  ( 2011 )   
Visitor# 2977
Abstract       View PDF      

Result Analysis by Decision Tree, Decision Table and RBF Network
BHARAT LODHI1, SHAILESH JALORI2 and VARSHA NAMDEO3
J. Comp. & Math. Sci. Vol.2 (3), 435 - 443  ( 2011 )   
Visitor# 3369
Abstract       View PDF      

Comparing Weak Slot-filler Structure of Knowledge Representation
ANSHU SHRIVASTAVA1,AKHILESH SHARMA2, SUPRIYA DONGRE3, BHARAT LODHI4 and SHAILESH JALORI5
J. Comp. & Math. Sci. Vol.2 (3), 445 - 456  ( 2011 )   
Visitor# 2920
Abstract       View PDF      

A Study on Call Admission Control Mechanisms for Wireless Communication Network
SHAILESH JALOREE1, SUSHIL KUMAR VERMA2 and SACHIN KAMLEY3
J. Comp. & Math. Sci. Vol.2 (3), 457 - 462  ( 2011 )   
Visitor# 3073
Abstract       View PDF      

On the Domination Globle Alliances in Some Classes of Graphs
D. B. GANGADHARAPPA1 and A. R. DESAI2
J. Comp. & Math. Sci. Vol.2 (3), 463 - 469  ( 2011 )   
Visitor# 3039
Abstract       View PDF      

Non-Darcy Hydromagnetic Convective Heat Transfer Flow of A Viscous Fluid in a Vertical Channel with Radiation and Dissipative Effects.
V. NAGARADHIKA1 and D.R.V. PRASADA RAO2
J. Comp. & Math. Sci. Vol.2 (3), 471 - 482  ( 2011 )   
Visitor# 3233
Abstract       View PDF      

Effect of Radiation on Non-Darcy Convective Heat Transfer through a Porous Medium in a Vertical Channel
B.DEVIKA RANI, P.VIJAYA BHASKAR REDDY and D.R.V. PRASADA RAO
J. Comp. & Math. Sci. Vol.2 (3), 483 - 492  ( 2011 )   
Visitor# 2887
Abstract       View PDF      

Finite Element Analysis of Viscous Heat Generating Fluid in a Vertical Channel with Quadratic Density Temperature Variation and Radiation
G. VENU GOPALA KRISHNA1 and D. CHITTI BABU2
J. Comp. & Math. Sci. Vol.2 (3), 493 - 504  ( 2011 )   
Visitor# 3118
Abstract       View PDF      

Edge Bimagic Total Labelings of Certain Graphs
M. A. BASKER
J. Comp. & Math. Sci. Vol.2 (3), 505 - 513  ( 2011 )   
Visitor# 3354
Abstract       View PDF      

The Numerical Solution of First Order Linear Ordinary Differential Equations by Radial Basis Function Networks
U. K . TRIPATHY1 and S. M. PATEL2
J. Comp. & Math. Sci. Vol.2 (3), 515 - 520  ( 2011 )   
Visitor# 3374
Abstract       View PDF      

A Note on a Graph Labelling Scheme and Its Computational Complexity
A. KRISHNAA
J. Comp. & Math. Sci. Vol.2 (3), 521 - 524  ( 2011 )   
Visitor# 2946
Abstract       View PDF      

Some Bounds on Strong Domination Number of a Graph
A.R. DESAI1 and GANGADHARAPPA D.B.2
J. Comp. & Math. Sci. Vol.2 (3), 525 - 530  ( 2011 )   
Visitor# 3472
Abstract       View PDF      

Oscillatiory Behavior of Solutions of the Third-Order Neutral Difference Equations with Positive and Negative Coefficients
B. SELVARAJ1 and J. DAPHY LOUIS LOVENIA2
J. Comp. & Math. Sci. Vol.2 (3), 531 - 536  ( 2011 )   
Visitor# 2957
Abstract       View PDF      

A Characterization of the Nonoscilatory Motions in Couple-Stress Fluid with Suspended Particles
AJAIB S. BANYAL
J. Comp. & Math. Sci. Vol.2 (3), 537 - 545  ( 2011 )   
Visitor# 2994
Abstract       View PDF      

On the Common Neighbourhood Domination Number
ANWAR ALWARDI, N. D. SONER and KARAM EBADI
J. Comp. & Math. Sci. Vol.2 (3), 547 - 554  ( 2011 )   
Visitor# 3375
Abstract       View PDF      

Mock Theta Functions of Order Six and Eight
SHIKHA SRIVASTAVA1 and R. P. SINGH2
J. Comp. & Math. Sci. Vol.2 (3), 557 - 565  ( 2011 )   
Visitor# 3150
Abstract       View PDF      

Oscillatory Properties of Certain First and Second Order Difference Equations
B. SELVARAJ1 and J. DAPHY LOUIS LOVENIA2
J. Comp. & Math. Sci. Vol.2 (3), 567 - 571  ( 2011 )   
Visitor# 2986
Abstract       View PDF      

R-multiples of Fractionary Fuzzy Ideals of Integral Domains
*SOURIAR SEBASTIAN and GEORGE MATHEW
J. Comp. & Math. Sci. Vol.2 (3), 573 - 580  ( 2011 )   
Visitor# 3011
Abstract       View PDF      

map1 map2 map3